Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory

Laine M, Vepsalainen M, Vuorinen A (2010)
JHEP 2010(10): 10.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Abstract / Bemerkung
Inspired by recent lattice measurements, we determine the short-distance (a << r << 1/pi T) as well as large-frequency (1/a >> omega >> pi T) asymptotics of scalar (trace anomaly) and pseudoscalar (topological charge density) correlators at 2-loop order in hot Yang-Mills theory. The results are expressed in the form of an Operator Product Expansion. We confirm and refine the determination of a number of Wilson coefficients; however some discrepancies with recent literature are detected as well, and employing the correct values might help, on the qualitative level, to understand some of the features observed in the lattice measurements. On the other hand, the Wilson coefficients show slow convergence and it appears uncertain whether this approach can lead to quantitative comparisons with lattice data. Nevertheless, as we outline, our general results might serve as theoretical starting points for a number of perhaps phenomenologically more successful lines of investigation.
Erscheinungsjahr
Zeitschriftentitel
JHEP
Band
2010
Zeitschriftennummer
10
Seite
10
ISSN
eISSN
PUB-ID

Zitieren

Laine M, Vepsalainen M, Vuorinen A. Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory. JHEP. 2010;2010(10):10.
Laine, M., Vepsalainen, M., & Vuorinen, A. (2010). Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory. JHEP, 2010(10), 10. doi:10.1007/JHEP10(2010)010
Laine, M., Vepsalainen, M., and Vuorinen, A. (2010). Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory. JHEP 2010, 10.
Laine, M., Vepsalainen, M., & Vuorinen, A., 2010. Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory. JHEP, 2010(10), p 10.
M. Laine, M. Vepsalainen, and A. Vuorinen, “Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory”, JHEP, vol. 2010, 2010, pp. 10.
Laine, M., Vepsalainen, M., Vuorinen, A.: Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory. JHEP. 2010, 10 (2010).
Laine, Mikko, Vepsalainen, M., and Vuorinen, Aleksi. “Ultraviolet asymptotics of scalar and pseudoscalar correlators in hot Yang-Mills theory”. JHEP 2010.10 (2010): 10.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Quellen

arXiv: 1008.3263

Inspire: 865709

Suchen in

Google Scholar